
Coget Oral Suspension
Manufacturer
Getron Pharmaceuticals
Salt Composition
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (25mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Coget Oral Suspension is a medication used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Oral Suspension
Introduction
Coget Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. It relieves symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. This medication is commonly prescribed in children to treat these symptoms.
Directions for Use
Coget Oral Suspension may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Coget Oral Suspension with other cold and flu medicines as that may lead to side effects.
How it works
Coget Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). Sodium citrate is a mucolytic that thins and loosens mucus (phlegm) making it easier to cough out.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Coget Oral Suspension with other cold and flu medicines Stop Coget Oral Suspension and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having caffeinated products and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Wikoryl Oral Suspension American Ice Cream

Recofast Plus New Oral Suspension

Nazodif Oral Suspension

Nasyle Cold Oral Suspension

Agicold Suspension

Coldson Oral Suspension Mango

Terizine Forte Oral Suspension

OsheeKold-JR Oral Suspension Mango

Lit-CP Suspension Strawberry
